Side effects has worn off. My dr has increased the dose to 150mg and I've noticed no changes in two weeks of this increased dose. I'm so disappointed. My diet is altered and I eat less than I used to out of habit but it's just due to habit, my appetite is back to what it was. Anyone else experience this?
Jess they do use this alot for this reason... Proof is the best It's known to come and go for weight loss so i would get in to see the doctor in the next few weeks and have them check it all out for themselfs,,, BY the way your doing good keep it up do your best to keep that diet reduced I know you get discussed and lean back to our ways but keep it up your doing a good job and the slower the weight comes off the better it is as you know my hats off to you keep your chin up..and fight the fight... Chuck1957
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why is weight loss a side effect for Topamax? Some say it's because it decreases appetite, however,?
Posted 27 Oct 2009 • 1 answer
Posted 3 Oct 2012 • 2 answers
Posted 15 Nov 2014 • 23 answers
Posted 29 Jul 2015 • 5 answers
I am currently taking 100mg of Topamax to help with migraines. While it does help with the migraine?
Posted 19 Nov 2016 • 2 answers